MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, MEDIUM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned ar-9545-t15-02 due to the damage to the device.Visual evaluation was performed, and noted the driver tip is twisted/bent.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause is attributed to over-torquing/over-engaging the driver with the screw head.Refer to the investigation photos.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06467451 that an ar-9545-t15-02 driver shaft tip broke.This occurred during a case with no negative impact on the patient.

Brand Name
DRIVER SHAFT, T-15, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20134238
Report Number1220246-2024-07347
Device Sequence Number7447005
Product Code LXH
UDI-Device Identifier00888867225190
UDI-Public00888867225190
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, MEDIUM
Device Catalogue NumberAR-9545-T15-02
Device Lot Number1392238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown